Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Baev A. D., Buneev S. S. The theorem on existence and uniqueness of the solution of one boundary value problem in strip for degenerate elliptic equations of higher order. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 3, pp. 8-17. DOI: 10.18500/1816-9791-2012-12-3-8-17

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
03.09.2012
Full text:
(downloads: 74)
Language: 
Russian
Heading: 
UDC: 
517.956

The theorem on existence and uniqueness of the solution of one boundary value problem in strip for degenerate elliptic equations of higher order

Autors: 
Baev Aleksandr Dmitrievich, Voronezh State University, Russia
Buneev Sergei Sergeevich, I. A. Bunin Elets State University
Abstract: 

Theorem on the existence and uniqueness of the solution of the boundary value problem in the strip for one degenerate elliptic equations of higher order, which degenerate on one of boundary of the strip in the third-order equation by one variable, is proved. 

References: 
  1. Келдыш М. В. О некоторых случаях вырождения уравнений эллиптического типа на границе области // Докл. АН СССР. 1951. Т. 77, № 2. С. 181–183.
  2. Олейник О. А. Об уравнениях эллиптического ти- па, вырождающихся на границе области // Докл. АН СССР. 1952. Т. 87, № 6. С. 885–887.
  3. Глушко В. П. Оценки в L2 и разрешимость общих граничных задач для вырождающихся эллиптических уравнений второго порядка // Тр. Моск. мат. о-ва. 1970. Т. 23. С. 113–178.
  4. Рукавишников В. А., Ереклинцев А. Г. О коэрци- тивности Rν-обобщенного решения первой краевой за- дачи с согласованным вырождением исходных данных // Дифференц. уравнения. 2005. Т. 41, № 12. С. 1680– 1689.
  5. Вишик М. И., Грушин В. В. Краевые задачи для эл- липтических уравнений, вырождающихся на границе области // Мат. сб. 1969. Т. 80 (112), вып. 4. С. 455– 491.
  6. Вишик М. И., Грушин В. В. Вырождающиеся эллип- тические дифференциальные и псевдодифференциаль- ные операторы // УМН. 1970. Т. 25, вып. 4. С. 29–56.
  7. Глушко В. П. Теоремы разрешимости краевых за- дач для одного класса вырождающихся эллиптиче- ских уравнений высокого порядка // Дифференциаль- ные уравнения с частными производными : тр. семи- нара акад. С. Л. Соболева. № 2. Новосибирск, 1978. С. 49–68.
  8. Глушко В. П. Априорные оценки решений крае- вых задач для одного класса вырождающихся эллип- тических уравнений высокого порядка / Воронеж. гос. ун-т. Воронеж, 1979. 47 с. Деп. в ВИНИТИ 27.03.79, № 1048-79.
  9. Левендорский С. З. Краевые задачи в полупростран- стве для квазиэллиптических псевдодифференциаль- ных операторов, вырождающихся на границе // Мат. сб. 1980. Т. 111 (153), вып. 4. С. 483–501.
  10. Исхоков С. А. О гладкости решения эллиптического уравнения с нестепенным вырождением // Докл. АН. 2001. Т. 378, № 3. С. 306–309.
  11. Баев А. Д. Качественные методы теории краевых задач для вырождающихся эллиптических уравнений. Воронеж, 2008. 240 с.
  12. Баев А. Д. Об одной краевой задаче в полосе для вырождающегося эллиптического уравнения высокого порядка // Вестн. Самарск. гос. ун-та. Сер. Естеств. науки. 2008. № 3 (62). С. 27–39.
  13. Баев А. Д. Об общих краевых задачах в полупро- странстве для вырождающихся эллиптических уравне- ний высокого порядка // Докл. АН. 2008. Т. 422, № 6. С. 727–728.
  14. Глушко В. П. Линейные вырождающиеся диффе- ренциальные уравнения. Воронеж, 1972. 193 с. 15. Лионс Ж., Мадженес Э. Неоднородные граничные задачи и их приложения. М., 1971. 371 с.